# SDR UALA2012052202871

- Difficulty date: May 21, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 36,847 hours, 15,155 cycles
- Engine: Iae V2527A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE SMELL IN COCKPIT.  DIVERTED.  REMOVED & REPLACED EXTRACT AVIONICS FAN, OPS CHECKED GOOD.
